MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER HELICAL ROTATION DEVICE

BOSTON SCIENTIFIC CORPORATION ZELANTEDVT CLOTHUNTER HELICAL ROTATION DEVICE
Model Number 2128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Chest Pain (1776)
Date of Event 10/20/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that cardiac arrest and death occurred.The patient was undergoing treatment for deep vein thrombosis.Heparin was infused prior to the case.A zelantedvt clothunter helical rotation device and zelantedvt catheter were selected for use.After power pulse was performed, the clothunter was inserted and run proximal to distal through the treatment area.The clothunter was then advanced for a second run through the treatment area when the patient experienced chest pain and became unresponsive.The patient experienced a cardiac arrest and ultimately passed away.

Brand Name
ZELANTEDVT CLOTHUNTER HELICAL ROTATION DEVICE
Common Device Name
CLOTHUNTER HELICAL ROTATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12791339
Report Number2134265-2021-13901
Device Sequence Number5645101
Product Code QEW
UDI-Device Identifier08714729968740
UDI-Public08714729968740
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202218
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model Number2128
Device Catalogue Number2128
Device Lot Number0026956326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale